Chemists Own

Chemists Own Sinus + Allergy & Pain Relief PE Tablets 24

No reviews yet Write a Review
Overview Indication:Relief of hayfever, sinus and nasal congestion, and sinus pain. Features:• Paracetamol reduces fever & relieves headaches• Chl…
SKU: 646810
Availability: In Stock
$11.50
SAVE

Overview

Indication:
Relief of hayfever, sinus and nasal congestion, and sinus pain.


Features:
Paracetamol reduces fever & relieves headaches
Chlorphenamine Maleate relieves sneezing, watery & itchy eyes
Phenylephrine clears nasal congestion and runny noses
No artificial flavours
Gluten, Lactose, Soy, Sugar & Wheat free


Active Ingredient/s:
Each tablet contains: Paracetamol 500 mg, Phenylephrine
Hydrochloride 5 mg, Chlorphenamine Maleate 2 mg

This product hasn't received any reviews yet. Be the first to review this product!

Chemists Own Sinus + Allergy & Pain Relief PE Tablets 24

$11.50
SAVE

Description

Overview

Indication:
Relief of hayfever, sinus and nasal congestion, and sinus pain.


Features:
Paracetamol reduces fever & relieves headaches
Chlorphenamine Maleate relieves sneezing, watery & itchy eyes
Phenylephrine clears nasal congestion and runny noses
No artificial flavours
Gluten, Lactose, Soy, Sugar & Wheat free


Active Ingredient/s:
Each tablet contains: Paracetamol 500 mg, Phenylephrine
Hydrochloride 5 mg, Chlorphenamine Maleate 2 mg

Customers Also Viewed